# SDR SWAA2023073183456

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 30,266 hours, 14,317 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FRONT DOOR; ENTRY DOOR ASSIST HANDLE LOOSE.<[01] OK TO CONTINUE PER MEL 25-10-01. C/W SP #1B. CONFIRMED LOOSE ASSIST HANDLE IS NOT PART OF ENTRY DOOR.  REMOVED INCORRECT HARDWARE AND INSTALLED CORRECT HARDWARE AND NEW HANDLE AND NUTS PER SIP
